# SDR ASAA2016051516756

- Difficulty date: May 15, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 12,274 hours, 3,967 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: 38880587
- Part serial: 130075
- Condition: Failed
- Location: Apu
- Part time: 2,955 hours, 6,063 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT CAME ON AT ATTEMPTED START.  ACFT GROUNDED.  REPLACED IGNITER PLUG AND APU IGNITION UNIT IAW AMM 49-41-51 AND 49-41-31.  OPS TEST GOOD, BITE CHECKED GOOD.
